LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Skin Care, Anti-Aging, Skin Conditions > Skin Conditions (Acne, Stretch Marks, Cancer, Veins)

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Arnica Overdose?

Acne, Stretch Marks, Rosacea, Varicose & Spider Veins, other skin conditions

Arnica Overdose?

Postby psamuels » Sun Jun 18, 2017 7:57 am

Hi,

I've been experiencing extremely strange neurological issues for 2 weeks and am wondering if arnica could be involved. I had been using a topical non-homeopathic arnica salve on my face for about 5 days (at one point up to 4x a day). It claims to be a concentrate, sold on amazon and my guess is it's about 10% arnica. While using it, I could definitely feel my face positively react to it (calmness of the muscle pain/spasm I was using it for, soothing and tingling which I perceived to be positive).

The morning of the 6th day, after applying it, I slowly started to feel dizzy, disoriented, uncoordinated and tingling/numbness in my extremities (worse in feet)...slight tremors in hands as well. I had to visit urgent care and for the rest of the day, it never completely went away only varied in intensity. The next morning it slowly came back and intensified to the point where I almost passed out and felt I was having trouble breathing. Back to urgent care and a battery of blood and urine tests were done. All came back fine.

Fast forward 10 days later, while the emergency type symptoms are mostly gone, I still have plenty of dizziness and tingling/numbness/uncoordination, etc throughout the day.

The strangest aspect to this is if I apply anything to my face (lotion, sunscreen, etc), the symptoms immediately get worse. A naturopath/MD I spoke to thinks the arnica might have entered my CNS and put me on NAC (n-acteyl-l-cysteine).

Has anyone heard of anything similar? I'm at wits end with these symptoms :/. It's taken over my daily life, hard to work, etc.

Thanks,
Patrick
psamuels
 
Posts: 1
Joined: Sun Jun 18, 2017 7:39 am



Return to Skin Conditions (Acne, Stretch Marks, Cancer, Veins)

 

Featured Specialists











 
//test